izpis_h1_title_alt

▫$(p,2)$▫-equations asymmetric at both zero and infinity
ID Papageorgiou, Nikolaos S. (Author), ID Rǎdulescu, Vicenţiu (Author), ID Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (684,43 KB)
MD5: CA1084CB88AF57AABF4D0039782456BE

Abstract
We consider a ▫$(p,2)$▫-equation, that is, a nonlinear nonhomogeneous elliptic equation driven by the sum of a ▫$p$▫-Laplacian and a Laplacian with ▫$p>2$▫. The reaction term is ▫$(p-1)$▫-linear, but exhibits asymmetric behavior at ▫$\pm \infty$▫ and at ▫$0^\pm$▫. Using variational tools, together with truncation and comparison techniques and Morse theory, we prove two multiplicity theorems, one of them providing sign information for all the solutions (positive, negative, nodal).

Language:English
Keywords:asymmetric reaction, resonance, Fučik spectrum, constant sign solutions, nodal solution, critical groups, Morse relation
Work type:Article
Typology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
FMF - Faculty of Mathematics and Physics
Year:2018
Number of pages:Str. 327-351
Numbering:Vol. 7, iss. 3
PID:20.500.12556/RUL-109201 This link opens in a new window
UDC:517.956.2
ISSN on article:2191-9496
DOI:10.1515/anona-2017-0195 This link opens in a new window
COBISS.SI-ID:18174297 This link opens in a new window
Publication date in RUL:26.08.2019
Views:952
Downloads:421
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
Share:Bookmark and Share

Record is a part of a journal

Title:Advances in nonlinear analysis
Publisher:De Gruyter
ISSN:2191-9496
COBISS.SI-ID:16253785 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Back